Mathematics

Selected Recent Faculty Publications

Listed below are scholarly works published within the last five years.  Articles with duplicate titles or that are continuations of previous articles are not listed. Authors are listed alphabetically.

Adams, Jared; Freden, Eric  A context-sensitive combing associated with Baumslag-Solitar 2,7 (ACOURAS 2, 2010 23--38)

Armstrong, Seth; Brown, Sarah; and Han, JianlongNumerical Analysis for a Nonlocal Phase Field System  International Journal of Numerical Analysis and Modeling, Series B, Volume 1, Number 1 pg 1-19 (2010)

Baker, Roger; Weingartner, Andreas  Some applications of the double large sieve, Monatshefte für Mathematik 170 (2013), 261-304

Baker, Roger; Banks, William; Brüdern, Jörg; Shparlinski Igor; Weingartner, Andreas Piatetski-Shapiro sequences, Acta Arithmetica 157 (2013), 37-68.

Bates, Peter W.; Brown, Sarah; Han, Jianlong  Numerical Analysis for a Nonlocal Allen-Cahn Equation International Journal of Numerical Analysis and Modeling 6 (2009), No. 1, 33-49.

Bradford, Bryan; Hein, Derek W.; Pace, James Sarvate-Beam quad systems for v=6. J. Combin. Math. Combin. Comput. 74 (2010), 111–116.

Brandt, James  Creativity with Examples Utah Mathematics Teacher Vol. 2, No. 1, pp. 15-18 (2009).

Chan, Hau; Hein, Derek W.; Sarvate, Dinesh G. Sarvate-beam designs: new existence results and large sets. J. Combin. Math. Combin. Comput. 83 (2012), 211–216.

Freden, Eric M.; Knudson, Teresa; Schofield, Jennifer Growth in Baumslag-Solitar groups I: subgroups and rationality. LMS J. Comput. Math. 14 (2011), 34–71

Freden, Eric M.; Schofield, Jennifer The growth series for Higman 3. Journal of Group Theory 11 (2008), no. 2. 277--298.

Hein, Derek W.; Li, Pak Ching Sarvate-beam triple systems for v=5  and v=6. J. Combin. Math. Combin. Comput. 78 (2011), 161–168.

Saias, Eric; Weingartner, AndreasOn the sum of two almost periodic functions. Annales des sciences mathématiques du Québec 36 (2012), 231-234

Saias, Eric; Weingartner, AndreasZeros of Dirichlet series with periodic coefficients. Acta Arith. 140 (2009), no. 4, 335–344

Weingartner, Andreas The distribution functions of σ(n)/n  and n/φ(n)  , II. J. Number Theory 132 (2012), no. 12, 2907–2921

Weingartner, Andreas The limiting distribution of the divisor function. J. Number Theory 129 (2009), no. 6, 1432–1442

Weingartner, Andreas  On a Conjecture of Adiga and Ramaswamy International Journal of Mathematical Analysis Vol. 5. No. 22. pp. 1063-1066 (2011)

Weingartner, Andreas  On the diophantine equation Π xi = Σ xi , Integers 12 (2012), A57, 8 pp

Weingartner, Andreas  On the Solutions of σ(n) = σ(n + k) Article 11.5.5, Journal of Integer Sequences Vol. 14 (2011)